MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. HIGH FREQUENCY ESU 40 WATT GENERATOR; ELECTROSURGICAL GENERATOR

ASPEN SURGICAL PRODUCTS, INC. HIGH FREQUENCY ESU 40 WATT GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A940
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in process of trying to get the device returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "when using a bipolar catheter to stop bleeding from a patient's eyelid, it ignited at the tip.The patient's upper eyelashes were burned.".

Brand Name
HIGH FREQUENCY ESU 40 WATT GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25337080
Report Number3002750084-2026-00054
Device Sequence Number14772414
Product Code GEI
UDI-Device Identifier10607151005334
UDI-Public10607151005334
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale